# SDR DL72S954139

- Difficulty date: October 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403DA
- Make and model: Boeing 727232
- Aircraft serial: 21147
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar Hook
- Condition: Broken
- Location: Fwd Entry Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON DEPARTURE, FWD ENTRY DOOR SLIDE GIRT BAR HOOK BROKEN,  REPLACED HOOK, OPERATION NORMAL.
